Optimal switching between a pair of Brownian motions

R. J. Vanderbei

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)196-197
Number of pages2
JournalStochastic Processes and their Applications
Issue numberC
StatePublished - 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics


Dive into the research topics of 'Optimal switching between a pair of Brownian motions'. Together they form a unique fingerprint.

Cite this